Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 30, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 15, 2006, 4:12 PM EDT for Miami-Dade County, Florida. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2006, 4:12 PM EDT (20:12 UTC)
- Expired
- May 15, 2006, 5:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:15 PM EDT | HAIL 1.75 | 1 W Sweetwater, FL | PING-PONG TO GOLF BALL SIZE HAIL OBSERVED WEST OF DOLPHIN MALL. OBSERVER REPORTED 4.11 INCHES OF RAIN IN 2.5 HOURS. |
| May 15, 4:25 PM EDT | HAIL 1.75 | Hialeah, FL | GOLF BALL SIZE HAIL AND TREES DOWN NEAR INTERSECTION OF OKEECHOBEE ROAD AND PALMETTO EXPRESSWAY. |
| May 15, 5:00 PM EDT | HAIL 0.88 | Doral, FL | |
| May 15, 5:10 PM EDT | HAIL 0.75 | Doral, FL | REPORTED AT TURNPIKE AND NW 41 ST |
| May 15, 5:10 PM EDT | HAIL 2 | Miami Beach, FL | 2 INCH HAIL REPORTED IN MIAMI BEACH. HAIL LASTED 10 MINUTES. |
| May 15, 5:15 PM EDT | TSTM WND GST 60 | Doral, FL | ESTIMATED 60 MPH WINDS WITH TREES DOWN |
| May 15, 5:24 PM EDT | HAIL 0.88 | Doral, FL | NICKEL SIZE HAIL REPORTED BY FORMER NWS EMPLOYEE ON TURNPIKE BETWEEN 836 AND NW 41 ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 2 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 152013 RRA
SVRMFL
FLC086-152115-
/O.NEW.KMFL.SV.W.0030.060515T2012Z-060515T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT MON MAY 15 2006
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
* UNTIL 515 PM EDT
* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NORTH MIAMI TO SWEETWATER...OR ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF HALLANDALE BEACH TO 7 MILES
NORTHWEST OF SOUTH MIAMI. THESE STORMS WERE NEARLY STATIONARY.
* THE LINE OF STORMS WILL AFFECT...
HIALEAH
NORTH MIAMI BEACH
AVENTURA
MIAMI INTERNATIONAL AIRPORT
NORTH MIAMI
LITTLE HAITI
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2597 8026 2571 8061 2561 8030 2577 8012
2597 8011
$$
PS2 follow-up statements
000
WWUS52 KMFL 152033
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT MON MAY 15 2006
FLC086-152115-
/O.CON.KMFL.SV.W.0030.000000T0000Z-060515T2115Z/
MIAMI-DADE FL-
430 PM EDT MON MAY 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE
LEADING EDGE OF THE LINE OF STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NORTH MIAMI TO SWEETWATER...MOVING EAST AT 5 MPH.
REPORTS FROM THE GENERAL PUBLIC RECEIVED BY THE NATIONAL WEATHER
SERVICE AROUND 425 PM INDICATED TREES DOWN AND GOLF BALL SIZE HAIL
NEAR OKEECHOBEE ROAD AND THE PALMETTO IN HIALEAH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIAMI
INTERNATIONAL AIRPORT...NORTH MIAMI BEACH...KENDALL...FIU NORTH
CAMPUS...LIBERTY CITY...AVENTURA...SOUTH MIAMI...WEST MIAMI...LITTLE
HAITI...UNIVERSITY OF MIAMI...GOLDEN BEACH...PORT OF
MIAMI...VIRGINIA KEY...SOUTH BEACH...MIAMI BEACH...FISHER
ISLAND...DOWNTOWN MIAMI...LITTLE HAVANA...ORANGE BOWL AND CORAL
GABLES.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
LAT...LON 2597 8026 2571 8061 2561 8030 2577 8012
2597 8011
$$
PS000
WWUS52 KMFL 152103
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT MON MAY 15 2006
FLC086-152115-
/O.CON.KMFL.SV.W.0030.000000T0000Z-060515T2115Z/
MIAMI-DADE FL-
458 PM EDT MON MAY 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE LINE
OF STORMS WAS LOCATED ALONG A LINE EXTENDING FROM NORTH MIAMI TO
SWEETWATER...MOVING EAST AROUND 5 MPH. THE STORMS EXPAND AROUND 10
MILES WEST AND EAST OF THE LINE.
REPORTS FROM THE GENERAL PUBLIC...STORM SPOTTERS...AND OFF DUTY
WEATHER SERVICE EMPLOYEES RECEIVED BY THE NATIONAL WEATHER SERVICE
INDICATED PEA...DIME...QUARTER...AND GOLF BALL SIZED HAIL HAVE
OCCURRED ACROSS THE AREA WITHIN THE PAST 30 MINUTES INCLUDING
DORAL...HIALEAH..AND THE MIAMI INTERNATIONAL AIRPORT AREA.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MIAMI
INTERNATIONAL AIRPORT...NORTH MIAMI BEACH...KENDALL...FIU NORTH
CAMPUS...LIBERTY CITY...AVENTURA...SOUTH MIAMI...WEST MIAMI...LITTLE
HAITI...UNIVERSITY OF MIAMI...GOLDEN BEACH...PORT OF
MIAMI...VIRGINIA KEY...SOUTH BEACH...MIAMI BEACH...FISHER
ISLAND...DOWNTOWN MIAMI...LITTLE HAVANA...ORANGE BOWL AND CORAL
GABLES.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
LAT...LON 2597 8026 2571 8061 2561 8030 2577 8012
2597 8011
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:52 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 15, 2:52 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 252 PM EDT MON MAY 15 2006 .DISCUSSION...POTENT STORMS FIRED UP RAPIDLY OVER THE EAST COAST METRO AREAS AS EXPECTED. HAIL UP TO QUARTER AND GOLF BALL SIZE ALREADY REPORTED. ACTIVITY LIKELY TO PERSIST FOR A FEW MORE HOURS. SOME REDEVELOPMENT TO THE WEST A GOOD POSSIBILITY. MOS GUIDANCE CONTINUES VERY WET NEXT THREE PERIODS. FORECASTS WILL REFLECT THIS WITH 60 TO 80 POPS MOST AREAS THROUGH TUESDAY NIGHT. GFS CONTINUES TO PRODUCE SOME ODD FEATURES ACROSS THE AREA IN THE SHORTER TERM...UNDOUBTEDLY DUE TO CONVECTIVE FEEDBACK. NAM PRODUCING BETTER GUIDANCE. APPROACHING COLD FRONT SHOULD STALL ACROSS SOUTH FLORIDA LATE TUESDAY INTO TUESDAY NIGHT THEN MOVE OFF THE FLORIDA PENINSULA WEDNESDAY. RESPECTABLE UPPER DYNAMICS ACROSS SOUTH FLORIDA TUESDAY MAY HELP PRODUCE A FEW STRONG STORMS...ONLY PROBLEM BEING LACK OF INSTABILITY. WILL WATCH. OTHERWISE...IMPULSES MOVING WEST TO EAST OVER THE STALLED FRONT WILL KEEP RAIN COMING THROUGH EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD INTO THE AREA THE REMAINDER OF THE WEEK WITH ANOTHER SHOT OF LATE SEASON COOLER AIR ON TAP. && .MARINE...WINDS AND SEAS WILL REMAIN GENERALLY QUIET. NORTHERLY FLOW INCREASING BEHIND THE COLD FRONT WEDNESDAY WILL PRODUCE SEAS UP TO 6 FEET IN THE GULF STREAM. WINDS AND SEAS AHEAD OF THE FRONT WILL OCCASIONALLY BE HIGHER NEAR THUNDERSTORMS. && .FIRE WEATHER...NO PROBLEMS FORESEEN THROUGH WEDNESDAY WITH MOISTURE REMAINING HIGH. WILL SEE DRIER AIR THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 66 82 70 83 / 70 70 80 30 FORT LAUDERDALE 70 80 70 84 / 70 70 80 40 MIAMI 71 82 70 85 / 70 70 80 40 NAPLES 69 82 68 81 / 70 80 70 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, May 15, 10:43 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1043 AM EDT MON MAY 15 2006 FLZ063-066>075-161445- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1039 AM EDT MON MAY 15 2006 ...SCATTERED THUNDERSTORMS, SOME STRONG, EXPECTED THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: INCREASING LOW LEVEL MOISTURE, STRONG DIURNAL HEATING, SEA BREEZE CONVERGENCE AND UNSTABLE ATMOSPHERIC CONDITIONS WILL LEAD TO SCATTERED THUNDERSTORMS THIS AFTERNOON. THE STORMS WILL DEVELOP OVER INTERIOR SECTIONS OF SOUTH FLORIDA AND THEN MOVE EASTWARD UNDER A WEST TO SOUTHWEST STEERING FLOW. A FEW OF THESE STORMS COULD BECOME STRONG, ESPECIALLY ACROSS BROWARD AND PALM BEACH COUNTIES AS SEA AND LAKE OKEECHOBEE BREEZES INTERACT. EXPECT FREQUENT LIGHTNING, WIND GUSTS TO 50 MPH OR HIGHER, LOCALLY HEAVY DOWNPOURS AND LARGE HAIL POSSIBLE WITH THE STRONGEST STORMS. FUNNEL CLOUDS ARE ALSO POSSIBLE, ESPECIALLY ALONG THE EAST COAST AND NEAR LAKE OKEECHOBEE DUE TO SEA/LAKE BREEZES AND OUTFLOW BOUNDARIES INTERACTION. FLOODING: PONDING OF WATER ON ROADS AND POORLY DRAINED AREAS IS POSSIBLE WITH THE HEAVIEST SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE SOUTH THROUGH SOUTH FLORIDA TUESDAY THROUGH WEDNESDAY. STRONG UPPER LEVEL WINDS ASSOCIATED WITH A VIGOROUS UPPER LEVEL TROUGH COUPLED WITH LOW LEVEL CONVERGENCE ALONG THE FRONTAL BOUNDARY WILL PROVIDE AMPLE SUPPORT FOR NUMEROUS THUNDERSTORMS ACROSS THE AREA. ALTHOUGH A FEW OF THESE STORMS COULD BE STRONG WITH WIND GUSTS TO 50 MPH AND SMALL HAIL, THE MAIN THREAT WILL BE THE POTENTIAL FOR VERY HEAVY RAIN AND LOCALIZED FLOODING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Local storm report, May 15, 2:45 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT MON MAY 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL HIALEAH 25.86N 80.29W
05/15/2006 E1.00 INCH MIAMI-DADE FL NWS EMPLOYEE
QUARTER SIZE HAIL REPORTED BY OFF DUTY NWS EMPLOYEE NEAR
THE INTERSECTION OF THE PALMETTO EXPRESSWAY AND
OKEECHOBEE ROAD.
0220 PM HAIL DAVIE 26.09N 80.30W
05/15/2006 E0.25 INCH BROWARD FL TRAINED SPOTTER
PEA SIZE HAIL REPORTED NEAR I-595 AND UNIVERSITY DRIVE.
0225 PM HAIL DORAL 25.84N 80.36W
05/15/2006 E0.25 INCH MIAMI-DADE FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED PEA SIZE HAIL AND 45 MPH
WINDS IN DORAL.
&&
MOLLEDASpecial weather statement, May 15, 3:14 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 314 PM EDT MON MAY 15 2006 FLZ066-151945- HENDRY- 314 PM EDT MON MAY 15 2006 AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES WEST OF DEVILS GARDEN...MOVING NORTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. CHRISTENSEN
Local storm report, May 15, 3:23 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
323 PM EDT MON MAY 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL HIALEAH 25.86N 80.29W
05/15/2006 E1.75 INCH MIAMI-DADE FL PUBLIC
PUBLIC REPORTED HAIL UP TO GOLF BALL SIZE IN WESTERN
SECTIONS OF HIALEAH. HAIL WAS COVERING THE ROAD ON THE
PALMETTO EXPRESSWAY BETWEEN NW 74 ST AND NW 103 ST.
0250 PM TSTM WND GST AVENTURA 25.96N 80.14W
05/15/2006 E60.00 MPH MIAMI-DADE FL PUBLIC
60 MPH WIND GUST AND DIME SIZE HAIL.
0256 PM TSTM WND GST FORT LAUDERDALE 26.12N 80.15W
05/15/2006 M60.00 MPH BROWARD FL ASOS
60 MPH WIND GUST AT FORT LAUDERDALE/HOLLYWOOD
INTERNATIONAL AIRPORT
0300 PM TSTM WND DMG MIAMI LAKES 25.91N 80.31W
05/15/2006 MIAMI-DADE FL PUBLIC
RELAYED REPORT OF PATIO DAMAGE TO HOME IN MIAMI LAKES.
COURTESY OF CBS-4.
0305 PM HAIL NORTH MIAMI BEACH 25.93N 80.16W
05/15/2006 E1.00 INCH MIAMI-DADE FL PUBLIC
ONE-INCH HAIL AND POWER LINES DOWN.
&&
MOLLEDALocal storm report, May 15, 3:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT MON MAY 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
05/15/2006 M61.00 MPH MIAMI-DADE FL ASOS
61 MPH WIND GUST MEASURED AT OPA LOCKA AIRPORT
0325 PM TSTM WND DMG CAROL CITY 25.94N 80.26W
05/15/2006 MIAMI-DADE FL PUBLIC
TREES DOWN NEAR NW 42 AVE AND NW 184 ST. REPORT RELAYED
BY CBS-4.
&&
MOLLEDASpecial weather statement, May 15, 4:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 401 PM EDT MON MAY 15 2006 FLZ074-152100- DADE METROPOLITAN- 401 PM EDT MON MAY 15 2006 AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH MIAMI BEACH TO MIAMI SPRINGS MOVING EAST AROUND 5 MPH. REPORTS FROM ACROSS THE AREA AND DOPPLER RADAR INDICATE THAT THE STORMS KEEP REDEVELOPING ACROSS THE SAME AREA FROM HOLLYWOOD SOUTHWEST TO MIAMI LAKES AND ARE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS IN EXCESS OF 45 MPH. URBAN FLOODING IS ALSO IN CONCERN WITH THESE STORMS. RESIDENTS ARE ADVISED TO REMAIN ON THE ALERT IN CASE NEW WARNINGS BECOME NECESSARY. PS
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 1:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 47 min |
| May 15, 2:08 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 52 min |
| May 15, 2:17 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 43 min |
| May 15, 2:47 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 58 min |
| May 15, 2:49 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 15, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 56 min |
| May 15, 3:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 15, 3:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 15, 4:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 15, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| May 15, 4:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| May 15, 5:07 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 60 min |
| May 15, 5:47 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 118 min |
| May 15, 6:20 PM EDT | Special Marine Warning | MFL | 85 min | |
| May 15, 6:28 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 25 min |
| May 15, 6:38 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 15, 7:47 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 28 min |
| May 15, 7:58 PM EDT | Special Marine Warning | MFL | 92 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.